Pay up. Here's why: So I started this new drug right? It's supposed to be all revolutionary and hugely beneficial to leukemia patients. You won't lose your hair, and you probably won't vomit all the time. It only kills the bad cells! Oh yeah, and you might get a fever and violent chills. Oh yeah, and the site where we inject the drug might bruise and form an itchy rash. Oh yeah, and that rash might spread to your Entire Body. But hey, you're doing good things for science!
Today they upped my Campath dose to 30 mg's. I got the drug-induced fever once again this afternoon, but it was an hour later than on Wednesday, so my body is making progress. I knew what was coming too, so I took the Tylenol as soon as the chills started, and my fever didn't get quite as high. It took a while to break though, but I am finally back to normal. Ish. Oh wait no, no, not quite. See, my right leg started itching right around after dinner, as I was putting the finishing touches on my newest, awesome song. And then my left leg started to itch. I scratched them both for a bit, unthinkingly. And then I realized that, "Hey, my legs shouldn't be itching this much." So, I pulled up my pant leg, and sure enough, little, happy red welts had begun to form on my calves. I immediately dashed upstairs to put on shorts and a tank top to survey the damage. My thighs, the aforementioned calves, my forearms, my chest, and yes, even my face have fallen prey to the Campath Rash. So here I sit, covered in Calamine lotion and desperately trying not to scratch the hell out of my body. It's a good time. Actually, I'm pretty amused. Because of course this would happen. But hey, at least I'm not vomiting! And my dad is on his way with ice cream, so all things will be better in a few short minutes. And that was my Friday. Spectacular. Happy weekend from an itchy, red welt. Peace!